Involutions on hyperelliptic curves and Prym maps Article Sidebar Requires Subscription Download Article pdf Download Article Abstract PDF Submitted: Sep 20, 2023 Accepted: Jul 9, 2024 Published: Oct 13, 2026 DOI: https://doi.org/10.2422/2036-2145.202309_039 How to Cite Borówka, P., & Ortega, A. . . (2026). Involutions on hyperelliptic curves and Prym maps. ANNALI SCUOLA NORMALE SUPERIORE - CLASSE DI SCIENZE, 27(3), 1519-1547. https://doi.org/10.2422/2036-2145.202309_039 More Citation Formats ACM ACS APA ABNT Chicago Harvard IEEE MLA Turabian Vancouver Issue 2026: VOL. XXVII, ISSUE 3 Section Article Main Article Content Paweł Borówka Angela Ortega Abstract Article Details